Loss of Sensation During Sex

Moderators: talkhealth, Geckoella

Post Reply
3 posts
wonkyhormones
Posts: 2
Joined: Mon Jan 14, 2019 7:36 pm
Quote

by wonkyhormones on Mon Jan 14, 2019 9:07 pm

Loss of Sensation During Sex

So about a year and a half ago I went on the pill (Loestrin 20) after about a month into my new relationship with my boyfriend, after a week I lost interest in sex and lost interest in my boyfriend. I knew this wasn't right as I was super into my boyfriend and having sex with him - I immediately stopped taking this pill and the effects wore off gradually.

I'd say my sex drive has only properly come back in the past few months, but I can't feel much (unlike how I used to). I can get turned on, and I do get turned on, but I find it quite hard to stay in the moment as I am not feeling much. I know it's not my boyfriends fault as he knows what he's doing and he's super attentive, I am also really into him and I find him really attractive!

Not sure what is happening, would like some advice/ideas, thanks!

User avatar
talkhealth
Posts: 1635
Joined: Thu Nov 04, 2010 3:29 pm
Quote

by talkhealth on Tue Jan 15, 2019 1:53 pm

Re: Loss of Sensation During Sex

Hi wonkyhormones

Thank you for your post. Have you gone back to your GP and discussed the recent changes the pill has made? If not we would recommend that you do that first. Hopefully some of our members may be able to give some suggestions/advice.

Kind regards
talkhealth
talkhealth team
Read our health blog - http://www.talkhealthpartnership.com/blog

wonkyhormones
Posts: 2
Joined: Mon Jan 14, 2019 7:36 pm
Quote

by wonkyhormones on Tue Jan 15, 2019 2:12 pm

Re: Loss of Sensation During Sex

Hi,

Thanks for the reply! I was going to try and go to the family planning clinic this weekend and discuss it with a GP. Was wondering if going on another pill would help, but hopefully they'll be able to tell me!

Post Reply
3 posts